# SDR CALA2017102003728

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 55,795 hours, 19,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHTS ROWS 7-14 INOP REMOVED AND REPLACED EMERGENCY PWR BATTERY CHARGER AND EMERGENCY BATTERY PACK. OPS CHECK OKAY.
